# SDR ASAA2017122422998

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,111 hours, 6,239 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Condition: Failed
- Location: Fuel Filter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL,  RECEIVED A FUEL FILTER BYPASS CAUTION LIGHT FOR THE NR 2 ENGINE.   FUEL FILTER HOUSING DRAINED WITH NO CONTAMINATES NOTED. DRAIN PLUG REINSTALLED AND LEAK CHECKS OK. REMOVED & REPLACED THE NR 2 ENGINE FUEL FILTER, NO DAMAGE OR CONTAMINATION NOTED. REMOVED & REPLACED THE NR 2 ENGINE FUEL FILTER BYPASS SWITCH. OPS & LEAK CHECKED GOOD IAW AMM 73-11-02, & 73-21-00.  GROUND RAN THE NR 2 ENGINE, FILTER BYPASS LIGHT DID NOT ILLUMINATE.  ACFT GROUNDED.
